MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMPL SYS W/ PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMPL SYS W/ PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMPL SYS W/ PEEK SWVLK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the anchor inserted upside down in the driver.The complaint is confirmed based on the customer provided photo, which displays the anchor inserted upside down in the driver.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 6/28/2022, it was reported by a sales representative via email that an ar-2600sbs-6 speedbridge implant system with peek swivelock green tip of the handle split during insertion.Surgeon removed it from inside the patient and noticed the anchor was not assembled properly.This was discovered during a procedure on (b)(6) 2022.

Brand Name
SPEEDBRG IMPL SYS W/ PEEK SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19173533
Report Number1220246-2024-02316
Device Sequence Number12588770
Product Code MAI
UDI-Device Identifier00888867160224
UDI-Public00888867160224
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPEEDBRG IMPL SYS W/ PEEK SWVLK
Device Catalogue NumberAR-2600SBS-6
Device Lot Number14951936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown